# SDR SWIA201125539

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 19,468 hours, 16,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6424)  RELAMPED EMERGENCY LIGHT.
